Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Wichita, KS

August 5, 20134 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Aug 5, 2013, 9:32 PM CDT for 4 counties in Kansas. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2013, 9:32 PM CDT (02:32 UTC)
Expired
Aug 6, 2013, 2:30 AM CDT
In force
5 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Harvey County, KS, McPherson County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 53 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 9:42 PM CDTHEAVY RAIN 0Nickerson, KSTRAINED SPOTTER REPORTED VISIBILITY NEAR ZERO DUE TO TORRENTIAL RAINFALL
Aug 5, 9:47 PM CDTHEAVY RAIN 1.15Nickerson, KSSPOTTER REPORTED PORTIONS OF HIGHWAY 96 IN NICKERSON FLOODED WITH 6 TO 8 INCHES WATER DEPTH
Aug 5, 10:28 PM CDTHEAVY RAIN 2.773 Ese Inman, KSSPOTTER MEASURED 2.77 INCHES OF RAIN IN THE LAST HOUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2547 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2547 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.9
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WGUS53 KICT 060232
FFWICT
KSC079-113-155-159-060730-
/O.NEW.KICT.FF.W.0012.130806T0232Z-130806T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
932 PM CDT MON AUG 5 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RENO COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  SOUTHERN RICE COUNTY IN CENTRAL KANSAS...
  WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 230 AM CDT.

* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORMS OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED AROUND ONE INCH OF RAIN HAS FALLEN ACROSS
  THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES 
  POSSIBLE. THIS RAINFALL IS FALLING OVER AREAS THAT HAVE SOME 
  ONGOING LOW-LAND FLOODING...AND THE ADDITIONAL RAINFALL MAY 
  RESULT ADDITIONAL FLASH FLOODING. THIS IS A DANGEROUS SITUATION!
  SEEK HIGHER GROUND IF RISING WATER IS NOTED. DO NOT DRIVE 
  THROUGH FLOODED AREAS.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ABBYVILLE...ARLINGTON...BUHLER...BURRTON...HALSTEAD...HAVEN...
  HESSTON...HUTCHINSON...INMAN...LANGDON...MOUNDRIDGE...NEWTON...
  NICKERSON...NORTH NEWTON...PARTRIDGE...PLEVNA...PRETTY PRAIRIE...
  SOUTH HUTCHINSON...STERLING...SYLVIA...TURON...WILLOWBROOK...
  HUTCHINSON AIRPORT...YODER...CHENEY LAKE.

THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 23 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3818 9848 3833 9738 3826 9737 3818 9737
      3817 9735 3792 9730 3792 9770 3774 9771
      3774 9847

$$

DARMOFAL
1 follow-up statement
330 
WGUS73 KICT 060555
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1255 AM CDT TUE AUG 6 2013

KSC079-113-155-159-060600-
/O.CAN.KICT.FF.W.0012.000000T0000Z-130806T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICE KS-RENO KS-MCPHERSON KS-HARVEY KS-
1255 AM CDT TUE AUG 6 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN HARVEY...
SOUTHERN MCPHERSON...RENO AND SOUTHERN RICE COUNTIES...

WHILE SOME EXCESS RUNOFF FROM THE EARLIER HEAVY RAIN WILL CONTINUE 
OVERNIGHT. THE THREAT OF ADDITIONAL HEAVY RAIN AND FLASH FLOODING 
HAS DIMINISHED. THEREFORE THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED. 

HOWEVER THE ONGOING FLOODING PRIOR TO TONIGHTS RAIN WILL CONTINUE 
IN SOME AREAS. THEREFORE A COUNTY FLOOD WARNING REMAINS IN EFFECT 
FOR RICE...NORTHERN RENO AND HARVEY COUNTIES UNTIL 1215 PM TODAY.

LAT...LON 3818 9848 3833 9738 3826 9737 3818 9737
      3817 9735 3792 9730 3792 9770 3774 9771
      3774 9847

$$

DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 7:10 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Aug 5, 7:10 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT MON AUG 5 2013

.MESOSCALE DISCUSSION...
ISSUED AT 710 PM CDT MON AUG 5 2013

WATCHING SOUTHEASTWARD MOVING STORMS NORTHEAST OF DDC AND THOSE
TRACKING/DEVELOPING NORTHEAST ALONG THE OKLAHOMA BORDER. AT SOME
POINT SEVERAL CELL MERGERS WILL OCCUR...PERHAPS JUST WEST OF THE
WICHITA AREA AND THEN TRACK EASTWARD ACROSS SOUTH CENTRAL KANSAS.
WHILE SEVERE RISK WILL CONTINUE THROUGH MID-EVENING...THESE
MERGERS ALSO POSE AN ENHANCED RISK FOR TORRENTIAL RAINFALL RATES.
POTENTIAL FOR ADDITIONAL FLOODING AND AGGRAVATION OF EXISTING
FLOODING LOOKS HIGH OVERNIGHT.

KED

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 221 PM CDT MON AUG 5 2013

SCATTERED THUNDERSTORMS WILL INITIATE THIS PM/EVE NEAR/ALONG A W-NW
TO E-SE ORIENTED REMNANT FRONTAL BOUNDARY FROM EASTERN CO ACROSS
SOUTHERN KS. STRONG INSTABILITY...DIRECTIONAL SHEAR...AND HIGH
PRECIPITABLE WATER WILL SUPPORT LOCAL GUSTY WINDS/HAIL/HEAVY RAIN.
SOUTHWESTERLY 35 KT LOW-LEVEL JET WILL FOCUS MOISTURE
TRANSPORT/ISENTROPIC LIFT INTO CENTRAL/SOUTHEAST KS OVERNIGHT
WHERE SOME BACKBUILDING CONVECTION IS POSSIBLE. LOCALLY HEAVY
RAIN/FLOODING WILL BE POSSIBLE IN THIS AREA AND CURRENT FLOOD
WATCH LOOKS VALID.

UPPER LOW WILL CONTINUE OVER SASKATCHEWAN WITH VARIOUS SHORTWAVES
GETTING ENVELOPED INTO ITS CIRCULATION. THIS WILL RESULT IN A COLD
FRONT DROPPING SOUTHWARD INTO THE KANSAS REGION TUESDAY
NIGHT...WHERE IT MAY THEN STALL WEDNESDAY INTO THURSDAY. DEEP
SUBTROPICAL MOISTURE WILL CONTINUE ALONG/NORTH OF THIS FRONT
SUPPORTING ADDITIONAL SHOWER/THUNDERSTORM CHANCES. THE NEXT CHANCE
FOR POTENTIALLY WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN LOOKS TO BE
WED NIGHT INTO THURSDAY. THIS COULD CAUSE ADDITIONAL FLOODING
CONCERNS.

THIS AFTERNOON AND TUESDAY AFTERNOON WILL BE THE HOTTEST TWO DAYS OF
WEEK WITH SLIGHTLY ABOVE NORMAL TEMPS. THE HIGH DEWPOINTS WILL
RESULT IN HEAT INDICES OF 102-107 IN THE SOUTH.

JMC

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 221 PM CDT MON AUG 5 2013

NO SIGNIFICANT CHANGE FORESEEN IN THE UPPER PATTERN...WITH
SUBTROPICAL UPPER RIDGING OVER THE SOUTHERN PLAINS...AND THE MAIN
WESTERLIES OVER THE NORTHERN TIER STATES. A QUASI-PERSISTENT
WEST-EAST FRONTAL BOUNDARY WILL BE LOCATED OVER THE CENTRAL PLAINS
TO PROVIDE A FOCUS FOR A CHANCE OF THUNDERSTORMS AND A POTENTIALLY
CONTINUED WET PATTERN. TEMPERATURES START OUT SLIGHTLY BELOW NORMAL
FRIDAY-SATURDAY...GRADUALLY MODIFYING TOWARD NORMAL BY MONDAY.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 630 PM CDT MON AUG 5 2013

SCATTERED TO NUMEROUS STRONG TO SEVERE CONVECTION WILL AFFECT
PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING...WHICH
WILL TRANSITION TO STORMS WITH LOCALLY HEAVY RAINFALL OVERNIGHT.
MVFR AND BRIEF PERIODS OF IFR CAN BE EXPECTED IN AND NEAR THE
CONVECTION INTO EARLY TUESDAY MORNING. VFR CONDITIONS EXPECTED TO
PREVAIL MOST AREAS BY TUESDAY AFTERNOON.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    74  96  74  86 /  90  30  50  60
HUTCHINSON      73  95  73  83 /  90  20  50  60
NEWTON          73  93  73  84 /  90  40  50  60
ELDORADO        73  93  73  87 /  80  40  40  60
WINFIELD-KWLD   74  97  74  90 /  70  30  40  50
RUSSELL         72  93  70  81 /  90  10  50  40
GREAT BEND      72  93  70  81 /  90  10  50  50
SALINA          73  93  71  82 /  90  30  50  40
MCPHERSON       73  94  73  83 /  90  30  50  50
COFFEYVILLE     75  96  75  91 /  70  50  30  40
CHANUTE         73  93  73  89 /  90  70  30  50
IOLA            73  91  73  88 /  90  70  30  50
PARSONS-KPPF    73  94  74  90 /  80  50  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ032-033-047>053-
067>072-083-092>096-098>100.

&&
Hazardous weather outlook, Aug 5, 3:51 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT MON AUG 5 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-062100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
351 PM CDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD EAST
INTO CENTRAL AND SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS MAY CONTAIN HAIL TO QUARTER SIZE AND
WIND GUSTS TO 60 MPH ALONG WITH LOCALLY HEAVY RAINFALL.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BECOMING
WIDESPREAD OVERNIGHT WITH LOCALLY HEAVY RAINFALL. THIS COULD LEAD
TO MORE FLOODING PROBLEMS.

NUMEROUS COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM RECENT HEAVY
RAINS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS
FOR DETAILS.

HEAT INDICES OF 100 TO 105 DEGREES WILL AFFECT SOUTHERN KANSAS
LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL COUNTY AND RIVER FLOOD WARNINGS WILL LIKELY REMAIN IN
EFFECT INTO TUESDAY AND MAYBE LONGER FOR PARTS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR DETAILS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT THE WEEK AND
INTO THE UPCOMING WEEKEND ACROSS THE AREA. THE HIGHEST CHANCES FOR
AREA-WIDE THUNDERSTORMS WILL BE FOR TUESDAY NIGHT THROUGH THURSDAY
MORNING. THIS WILL ONLY PROLONG OR WORSEN THE FLOODING PROBLEMS
ACROSS THE REGION.

HEAT INDICES OF 100 TO 106 DEGREES ARE FORECAST IN SOUTH CENTRAL
AND SOUTHEAST KANSAS FOR THE AFTERNOON HOURS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING
IN CENTRAL AND SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Aug 5, 5:54 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
554 PM CDT MON AUG 5 2013

KSZ091-052330-
HARPER-
554 PM CDT MON AUG 5 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF MANCHESTER...OR 7 MILES
SOUTH OF ANTHONY...AND MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3712 9821 3725 9786 3713 9780 3703 9781
      3699 9795 3699 9815
TIME...MOT...LOC 2254Z 249DEG 13KT 3706 9807

ES
Special weather statement, Aug 5, 7:14 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT MON AUG 5 2013

KSZ082-091-060045-
HARPER-KINGMAN-
714 PM CDT MON AUG 5 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND KINGMAN COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTHWEST OF SHARON...OR 6 MILES EAST
OF MEDICINE LODGE...AND MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS.
LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD
THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3737 9836 3738 9846 3738 9847 3741 9848
      3745 9847 3758 9829 3740 9811 3727 9835
TIME...MOT...LOC 0014Z 231DEG 20KT 3731 9847

ES
Local storm report, Aug 5, 7:47 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND GST     2 SSE WILLOWDALE        37.49N 98.29W
08/05/2013  E60 MPH          KINGMAN            KS   TRAINED SPOTTER

&&

SGS
Local storm report, Aug 5, 7:55 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             ESE ZENDA               37.44N 98.28W
08/05/2013  E0.88 INCH       KINGMAN            KS   TRAINED SPOTTER

            SPOTTER REPORTED ROUGHLY A DOZEN NICKEL SIZE HAIL STONES
            AND WINDS OF 30 TO 40 MPH ALONG WITH VERY HEAVY RAINFALL.

&&

SGS
Local storm report, Aug 5, 8:00 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     3 E ZENDA               37.45N 98.23W
08/05/2013                   KINGMAN            KS   TRAINED SPOTTER

            SPOTTER REPORTED THAT THEIR POWER WAS OUT AND ESTIMATED
            WINDS OF 50 MPH ALONG WITH VERY HEAVY RAINFALL.

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:14 PM CDTSpecial Weather StatementICTKingman31 min
Aug 5, 7:23 PM CDTSevere Thunderstorm WarningICTHarper, Kingman52 min
Aug 5, 8:58 PM CDTSevere Thunderstorm WarningICTKingman, Reno47 min
Aug 5, 9:42 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick48 min
Aug 5, 10:07 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick38 min
Aug 5, 10:23 PM CDTAreal Flood WarningICTButler, Harvey, Marion5 hr
Aug 5, 10:29 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion46 min
Aug 5, 10:38 PM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood37 min
Aug 5, 11:06 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood39 min
Aug 5, 11:15 PM CDTAreal Flood WarningICTButler, Greenwood5 hr
Aug 5, 11:44 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson46 min
Aug 6, 12:05 AM CDTSevere Thunderstorm WarningICTChautauqua, Labette, Montgomery, Neosho, Wilson40 min
Aug 6, 6:48 AM CDTRiver Flood WarningICTSedgwick44 hr
Aug 6, 8:14 AM CDTRiver Flood WarningICTButler48 hr
Aug 6, 9:28 AM CDTAreal Flood WarningICTLabette, Montgomery25 hr
Aug 6, 12:46 PM CDTAreal Flood WarningICTRice71 hr
Aug 6, 12:48 PM CDTAreal Flood WarningICTHarvey7 days
Aug 6, 1:32 PM CDTAreal Flood WarningICTMcPherson48 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.